# SDR DALA2024010800312

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 17,899 hours, 2,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 CREW REPORTS R4 DOOR WONT INDICATE ARMED. CORRECTIVE ACTION: CLEANED DOOR SEAL AND CYCLED DOOR, ALL IND NORMAL. (5377914)
